Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 70, NWS Fort Worth, TX

June 12, 2016McLennan County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 12, 2016, 10:29 PM CDT for McLennan County, Texas. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2016, 10:29 PM CDT (03:29 UTC)
Expired
Jun 13, 2016, 12:30 AM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County McLennan County, TX

The radar

The Ft Hood radar (KGRK), 90 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 11:01 PM CDTFLASH FLOODWaco, TXA COUPLE OF HIGH WATER RESCUES ONGOING IN THE CITY OF WACO. 33RD AND BROOKVIEW IS ALSO IMPASSABLE DUE TO NEARBY CREEK RISE.
Jun 12, 11:15 PM CDTFLASH FLOODWaco, TXHIGH WATER RESCUE AT 3801 SANGER IN THE CITY OF WACO.
Jun 12, 11:39 PM CDTFLASH FLOODWaco, TXWATER OVER THE ROAD AT FRANKLIN AND NEW ROAD IN WACO. ONE CAR STUCK DUE TO FLOOD WATERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

281 
WGUS54 KFWD 130329
FFWFWD
TXC309-130530-
/O.NEW.KFWD.FF.W.0070.160613T0329Z-160613T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCLENNAN COUNTY IN CENTRAL TEXAS...

* UNTIL 1230 AM CDT

* AT 1028 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF
  AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO
  RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME
  IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...MCGREGOR...
  WEST...MART...BEVERLY HILLS...LORENA...VALLEY MILLS...RIESEL...CRAWFORD...
  HALLSBURG...NORTHCREST...GHOLSON...LEROY AND ROSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3141 9748 3163 9752 3186 9704 3153 9681
      3141 9702 3140 9747

$$

DUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:53 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 12, 6:53 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
653 PM CDT SUN JUN 12 2016

.AVIATION...
/00Z TAFS/

Cluster of showers and thunderstorms continues to move east this
evening with the main threat shifting east of the major airports
at least for the next several hours. Scattered storms will remain
in the vicinity of Waco for the next hour before moving east as
well.

The main concern through the overnight will be the potential for
additional thunderstorm development on the back side of this
compact vortex moving through North Texas. Very strong low level
warm advection will continue through the late night hours and this
may have the potential to ignite new thunderstorm development
somewhere in the vicinity of the Metroplex southward toward Waco.
We may already be seeing indications of that occurring as the main
cluster of storms appears to be slowing down and there continues
to be new development south of DFW along the I-35 corridor. For
now...will continue to monitor this potential through the evening
with the thinking that most of the activity will stay south of the
Metroplex airports. Otherwise...MVFR cigs will be possible during
the morning hours. There may be some fog potential as well in the
morning especially in areas that received heavy rainfall with
light winds.

Dunn

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT SUN JUN 12 2016/
A well defined mesoscale convective vortex (MCV) is entering the
western CWA and will move across the region overnight. This
feature was generated by the large convective episode in West
Texas last night and it will be the primary player in the
convective forecast for our area. MCVs occur because of the
latent heat released by convection which generates vorticity. The
mid level core of a MCV is sometimes much warmer than the
surrounding airmass. In this case, the RAP actually shows the
center of this MCV at -4C at 500 mb while 500mb temps over the
remainder of the area are at -7C which shows how strong this MCV
is. MCVs can be simply thought of as a column of warmer air,
which creates a localized bump in the thickness fields and a
depression in the height fields. This tends to promote divergence
aloft above the MCV as the atmosphere tries to spread the air
outward at the top of the thickness bump, which naturally creates
rising air near the center of the MCV but also sinking air or
subsidence outside of the MCV.

Today we've seen the unmistakable signs of subsidence across much
of North Texas ahead of the MCV as the cumulus field has struggled
to develop even after surface temps exceeded the convective
temperature by 5 to 7 degrees. This has built up a lot more
instability in the atmosphere than would have occured otherwise.
This instability is likely to be utilized over the next few hours
as the MCV moves eastward and the subsidence quickly switches to
ascent. We are just now seeing that take place across the western
and northwestern CWA as convection is beginning to blossom near
and immediately ahead of the MCV. The increased instability
combined with sufficient deep layer shear values of 30 knots or
so raises the concern for some severe weather. Multicell
convection or even brief transient HP supercell structures may be
possible. The atmosphere is likely too warm aloft for large hail,
but the damaging wind potential is there with the stronger storms.
In addition to the severe wind threat, we are concerned about the
potential for localized very heavy rainfall that may lead to
flooding. These storms or clusters of storms will tend to be very
slow moving and could dump a lot of rain very quickly. The
localized nature of the very heavy rain precludes issuing a flash
flood watch at this point, but do expect some water issues to
present themselves somewhere before sunrise.

As far as the forecast through this evening, convection should
continue to increase in coverage this afternoon and persist into
the evening hours with a gradual eastward shift. Will have the
highest PoPs along and just west of I-35 through 7 pm, but shift
these highest pops generally along and east of I-35 thereafter.
Storm intensity should trend downward after sunset, but storms may
linger into the late evening hours. In addition, there are several
signals in the model guidance that due to increasing warm
advection on the back side of the MCV, convection could try to
redevelop late tonight and early Monday morning particularly over
the east-central zones near the center of the MCV. Will show
likely pops east of a Paris to Dallas to Lampasas line for
tonight. By Monday morning the MCV will be moving out of the area
and will just keep some low chances Monday afternoon. Sinking and
drier air will be moving in from the west which means much less
diurnal activity is expected Monday afternoon/evening.

An upper level ridge will begin to build into the region Tuesday
and will strengthen by mid to late week before sliding off to the
northwest next weekend. This means dry weather will prevail and
temperatures will gradually warm. Highs will flirt with 100 in
the western zones by Thursday, with mid 90s over the central
zones, and low 90s in the east. Lows will range from the low to
mid 70s across the region. Previous model runs advertised strong
northerly flow aloft over the region by next weekend as the upper
high moved westward, but latest runs are much weaker with that
flow. As a result the weak cold front is in question and therefore
have removed the low chances of rain due to very low confidence.
Otherwise, temps may still cool a couple of degrees as thickness
values decrease with the ridge backing off...but it would still be
hot.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    74  92  78  94  78 /  40  20  10   5   5
Waco                74  92  76  93  76 /  60  20  10   5   5
Paris               72  86  73  89  75 /  50  40  10  10   5
Denton              73  91  76  93  76 /  30  20  10  10   5
McKinney            72  89  76  92  76 /  50  30  10  10   5
Dallas              75  91  77  94  78 /  50  20  10   5   5
Terrell             74  90  76  92  76 /  60  30  10   5   5
Corsicana           74  89  77  91  77 /  60  30  10   5   5
Temple              74  91  74  93  76 /  50  20  10   5   5
Mineral Wells       72  93  75  95  75 /  20  20  10  10   5

&&

.FWD Watches/Warnings/Advisories...
None.
&&
Hazardous weather outlook, Jun 12, 3:24 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT SUN JUN 12 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
324 PM CDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR ACROSS NORTH AND
CENTRAL TEXAS THROUGH THIS EVENING...PARTICULARLY ALONG AND EAST
OF THE INTERSTATE 35 CORRIDOR. WITH PLENTY OF INSTABILIY AND A
MODEST AMOUNT OF SHEAR IN THE ATMOSPHERE...A FEW OF THESE STORMS
MAY PRODUCE SOME BRIEF YET STRONG DOWNBURST WINDS. DUE TO THE
SLOW MOTION OF THE STORMS...A HEAVY RAINFALL THREAT WILL ALSO
EXIST THROUGH THE EVENING HOURS...AND SOME FLOODING OF SMALL
STREAMS AND LOW LYING AREAS MAY OCCUR. FREQUENT LIGHTNING WILL
CONTINUE TO BE A CONCERN WITH ANY STORMS THAT DO DEVELOP AS WELL.

ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP OVER NORTH
CENTRAL TEXAS LATE TONIGHT AND EARLY MONDAY...BUT ARE NOT EXPECTED
TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A CHANCE OF THUNDERSTORMS WILL PERSIST THROUGH MONDAY IN THE
EASTERN PORTIONS OF NORTH TEXAS. SEVERE WEATHER IS NOT EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 12, 9:10 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
910 PM CDT SUN JUN 12 2016

TXZ144-145-159-130300-
MCLENNAN TX-HILL TX-BOSQUE TX-
910 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOSQUE...SOUTHERN
HILL AND NORTHERN MCLENNAN COUNTIES UNTIL 1000 PM CDT...

AT 909 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG I-35 FROM HILLSBORO TO WEST...MOVING SOUTHEAST
AT 15 MPH.

TORRENTIAL RAINFALL...NEARLY CONTINUOUS LIGHTNING AND WIND GUSTS UP
TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...LACY-LAKEVIEW...WEST...WHITNEY...HUBBARD...BYNUM...LAKE WHITNEY
STATE PARK...GHOLSON...ABBOTT...LEROY...MOUNT CALM...ROSS...MALONE...
PENELOPE AND AQUILLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3167 9745 3197 9748 3205 9688 3182 9672
      3176 9682 3163 9713
TIME...MOT...LOC 0209Z 325DEG 14KT 3186 9713

DUNN
Local storm report, Jun 12, 9:41 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     FLASH FLOOD      HILLSBORO               32.00N  97.13W
06/12/2016                   HILL               TX   EMERGENCY MNGR

            MULTIPLE STREETS FLOODED IN HILLSBORO.
Local storm report, Jun 12, 9:55 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
955 PM CDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     FLASH FLOOD      COMBINE                 32.58N  96.50W
06/12/2016                   KAUFMAN            TX   EMERGENCY MNGR

            SIGNIFICANT FLASH FLOODING IN SOUTHWEST KAUFMAN CO WITH
            NUMEROUS HOMES FLOODED NEAR THE COMMUNITIES OF COMBINE
            AND CRANDALL. NUMEROUS ROADS WERE ALSO CLOSED DUE TO
            FLASH FLOODING.
Special weather statement, Jun 12, 9:55 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
955 PM CDT SUN JUN 12 2016

TXZ161-130345-
LIMESTONE TX-
955 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE COUNTY UNTIL 1045 PM
CDT...

AT 954 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF COOLIDGE...OR 20 MILES WEST OF MEXIA...MOVING
EAST AT 30 MPH.

TORRENTIAL RAINFALL...NEARLY CONTINUOUS LIGHTNING AND WIND GUSTS UP
TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEXIA...GROESBECK...MART...COOLIDGE...FORT PARKER STATE PARK AND
TEHUACANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3149 9678 3171 9693 3181 9672 3180 9651
      3179 9649 3150 9629
TIME...MOT...LOC 0254Z 288DEG 27KT 3170 9677

DUNN
Local storm report, Jun 12, 10:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1002 PM CDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     FLASH FLOOD      MAYPEARL                32.32N  97.02W
06/12/2016                   ELLIS              TX   EMERGENCY MNGR

            ELLIS CO OEM REPORTED EVACUATIONS OF 7 TO 8 HOMES IN
            PROGRESS IN THE CITY OF MAYPEARL DUE TO RISING WATERS
            FROM CHAMBERS CREEK.
Local storm report, Jun 12, 10:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 PM CDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     TSTM WND GST     WACO                    31.55N  97.15W
06/12/2016  M73 MPH          MCLENNAN           TX   ASOS

            MEASURED AT WACO REGIONAL AIRPORT.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:24 PM CDTRiver Flood WarningFWDDallas14 hr
Jun 12, 7:25 PM CDTSpecial Weather StatementFWDMcLennan35 min
Jun 12, 7:37 PM CDTFlash Flood WarningFWDKaufman4 hr
Jun 12, 8:02 PM CDTSpecial Weather StatementFWDEllis28 min
Jun 12, 8:10 PM CDTAreal Flood AdvisoryFWDEllis, Navarro2 hr
Jun 12, 8:42 PM CDTAreal Flood AdvisoryFWDHill2 hr
Jun 12, 9:02 PM CDTFlash Flood WarningFWDEllis, Hill, Navarro3 hr
Jun 12, 9:10 PM CDTSpecial Weather StatementFWDHill50 min
Jun 12, 9:30 PM CDTRiver Flood WarningFWDHenderson, Navarro8 days
Jun 12, 9:30 PM CDTRiver Flood WarningFWDWise34 hr
Jun 12, 9:31 PM CDTAreal Flood AdvisoryFWDMcLennan59 min
Jun 12, 9:43 PM CDTSevere Thunderstorm WarningFWDMcLennan62 min
Jun 12, 9:55 PM CDTSpecial Weather StatementFWDLimestone50 min
Jun 12, 10:26 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone, Navarro2 hr
Jun 12, 10:45 PM CDTSevere Thunderstorm WarningFWDFalls, McLennan60 min
Jun 12, 11:42 PM CDTAreal Flood WarningFWDKaufman6 hr
Jun 12, 11:53 PM CDTAreal Flood WarningFWDEllis, Hill, Navarro6 hr
Jun 12, 11:59 PM CDTFlash Flood WarningFWDBell, Coryell, Falls, McLennan3 hr
Jun 13, 12:14 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
Jun 13, 12:28 AM CDTSpecial Weather StatementFWDBell32 min
Jun 13, 12:35 AM CDTAreal Flood WarningFWDMcLennan6 hr
Jun 13, 12:39 AM CDTRiver Flood WarningFWDNavarro3 days
Jun 13, 12:50 AM CDTAreal Flood AdvisoryFWDAnderson, Henderson3 hr
Jun 13, 1:01 AM CDTAreal Flood AdvisoryFWDBell3 hr
Jun 13, 1:04 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
Jun 13, 1:26 AM CDTFlash Flood WarningFWDEllis, Navarro3 hr
Jun 13, 2:35 AM CDTFlash Flood WarningFWDFreestone3 hr
Jun 13, 2:55 AM CDTAreal Flood WarningFWDBell, Coryell, Falls, McLennan3 hr
Jun 13, 3:09 AM CDTRiver Flood WarningFWDLimestone49 hr
Jun 13, 3:33 AM CDTFlash Flood WarningFWDAnderson3 hr
Jun 13, 4:27 AM CDTFlash Flood WarningFWDEllis, Hill, Limestone, Navarro6 hr
Jun 13, 5:12 AM CDTFlash Flood WarningFWDFreestone, Limestone5 hr
Jun 13, 5:42 AM CDTSpecial Weather StatementFWDHill48 min
Jun 13, 6:50 AM CDTFlash Flood WarningFWDAnderson4 hr
Jun 13, 9:24 AM CDTRiver Flood WarningFWDHamilton12 days
Jun 13, 9:24 AM CDTRiver Flood WarningFWDCoryell14 days
Jun 13, 10:00 AM CDTAreal Flood WarningFWDFreestone, Navarro6 hr
Jun 13, 1:44 PM CDTSpecial Weather StatementFWDTarrant31 min
Jun 13, 2:35 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 13, 2:52 PM CDTSpecial Weather StatementFWDKaufman, Rockwall53 min
Jun 13, 3:37 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro68 min
Jun 13, 4:09 PM CDTRiver Flood WarningFWDWise58 hr
Jun 13, 4:28 PM CDTRiver Flood WarningFWDHunt28 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.